# SDR AALA201606109001

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,165 hours, 13,551 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Part number: 17108272401
- Part serial: 0000233214
- Condition: Sparks
- Location: Cockpit
- Part time: 19,165 hours, 13,551 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPARKS CAME FROM F/O PC OUTLET CONTROL WHEN TURNED ON. REPLACED F/O PC OUTLET AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 24-54-01.
